Posted: Tue Jul 30, 2013 6:56 pm
after my first-she was constantly sucking hard on things and woek up every 2 hours-she was fussy and gassy. they develop the next month or two a lot per intestines etc-if he had no wd till now-it is not wd.
subozone has the same amount of bupe.
i beleive it is normal. my daghter was born to me drug free=thru the whole pregnancy and if we sat them sat by side-it would havel ooked the same. dont be paranoid. follow your gut talk to the doc about gas and birping and all that newborn stuff.
hope that helps.
sorry for the spelling im on a phone.
Posted: Tue Jul 30, 2013 7:03 pm
I am shocked.
i am on subutex now. i feel better this time. but lost the baby last time after tapering off and yep! i miscarried.
anyway a week before my wedding and BAM im pregannt again! i am TERRIFIED.
I am not sleeping and am freakin out every day per hormones and newly prescribed to subs legally.
my brain is mush.
how do us mothers on subs feel like we can be strong enough and good enough for our babies??
i am ridden withguilt. snappy at my husband. my kid. i have no energy and love to work out so i am going nuts.
im at 8mg. so i can taper low. just scared shitless.
any input appreciated.
Posted: Tue Jul 30, 2013 7:18 pm
I agree TeeJay, I thought the article was a tad extreme in certain areas, but we all understand the point they were trying to make and one that needs to be made, in general. It’s good the conversation is happening.
Here another article about the subject and one I thought was great.
Posted: Tue Jul 30, 2013 7:38 pm
holy crap you jumped at 16mgs?
some people are said to have an iron will
you sir have a will of lonsdaleite
hats off to you sir.
Posted: Tue Jul 30, 2013 7:47 pm
HAHA yeah he REALLY needs to come out with more material. wherever he is, i hope hes okay, he kinda dropped off the face of the earth…
i digress. it REALLY hasnt been that bad. its….shall i say irritating. not even close to debilitating now, but irritating. but seriously, if this is all PAWS is, and it doesn’t get worse, i’m good. i’ll take a couple (2-3, only when i lay down) hot flashes/adrenalin rushes a day and minor mudbutt over depression and malaise and stuff.
i really REALLY want to thank all of you again. this may just be a forum i found a couple years back and forgot about, but you have really been the main pillar of me getting through this. Thank you.
Posted: Mon Jul 29, 2013 2:10 am
Bupe is buprenorphine. People use the terms bupe / Sub interchangeably because bupe is the main active ingredient in Suboxone.
I’m with stucknot on this in saying your dose is too high, and you were right in cutting your dose significantly. However you did notice cravings resurface on your lower dose, so maybe it’s about finding the right balance. Keep in mind that people do still get cravings on Suboxone at times. It’s not about totally eradicating your cravings. It’s about making them manageable, and giving yourself a sense of control over them. If you can identify that you’re having a craving without acting on it, then I’d suggest that’s pretty normal and not necessarily a sign that you need more Suboxone.
Subs shouldn’t get you high. It’s normal to miss that feeling at times, even for those of us on Sub. But you should be able to keep a level head through it.
Let us know how you go.
Posted: Mon Jul 29, 2013 2:27 am
Rehabs in general are starting to come around with maintenance treatments, which is a good sign. Where I’m from, the state has started to fund a number of beds for people on maintenance in the larger treatment facilities, with abstinence based treatments becoming more relegated to the fringe and private facilities.
It was a really good article. I disagreed a bit with its argument that Kurt Cobain was a victim of abstinence based treatments. He was a troubled guy with a bad case of bipolar, and I really believe his bipolar played a huge role in his untimely death. He was maybe more a victim of the divide between addiction and psychiatric services. Hopefully in the future we’ll see more overlap and better understanding for those with dual diagnoses like this.
Posted: Mon Jul 29, 2013 10:08 am
Welcome to the forum!!
I’m not sure what causes it, maybe tolerance to opiates, but it seems like a lot of people who try Suboxone once then go back out and use then come back to Suboxone have issues with it the second time around.
To the best of my memory, those folks do eventually stabilize after a few days.
Posted: Mon Jul 29, 2013 10:25 am
Glad to hear you’re feeling so much better already, that’s awesome. Be patient with yourself and your sleep. Sleep is usually one of the last things to return to normal after wd.
Hi Brown Eyed Girl, if you’re still have trouble with your taper, you might want to try tapering with a daily schedule like this. 2mg, 1.75mg, 1.75mg, 2mg, 1.75mg, 1.75mg, 1.75mg, 1.75mg.
Then when you’re ready, 1.75mg, 1.5mg, 1.5mg, 1.75mg, 1.5mg, 1.5mg, 1.5mg.
A lot of people have found success tapering this way.
cstby gave you some good advice about staying busy during your wd. Sitting around doing nothing is the worst thing you can do during wd, try to keep your mind and body busy, it does help.
Posted: Mon Jul 29, 2013 10:33 am
|Ok so if I was on 4MG a day 7/24 and now it’s 7/29 which is 5 days later.
I took 4mg 7/24, 2mg 7/25, 1mg 7/26 7/27 7/28, and now today is 7/29 and I’m either thinking of taking .5mg or none.
Would this sort of super fast taper strategy help me to get through the worst of the WD ? I had trouble sleeping the past few nights, but I don’t think that’ll last forever. I just want to be done.
tough to say because everyone is different. ive tried stopping subs many times, and this time i jumped at 2mg 15 days ago and it really hasnt been too terrible. insomnia sucks and what not but what can you do? im sure someone else with more experience can chime in, but if it were me, i wouldn’t take that .5mg. the whole body RLS really gets to me, and i didnt really get it this time around, and i think it might have something to do with jumping at a higher dose than normal….